# SDR 9514049851

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO AUTO PRESSURIZE AFTER TAKEOFF, CABIN ALTITUDE CLIMBED AT A RATE OF 2,000 FPM.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED CABIN PRESSURE CONTROLLER AND AMPLIFIER.  OPERATIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
